# SDR SWIA202264016

- Difficulty date: January 23, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 43,669 hours, 28,587 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MASTER WARNING AND GEAR DISAGREE MSG UPON RETRACTING THE GEAR AFTER TAKEOFF. EICAS GEAR INDICATIONS SHOWED BOTH MAIN GEAR UP AND LOCKED BUT NOSE GEAR INDICATOR WAS RED. AFTER EXTENDING THE GEAR PER QRH PROCEDURE, ALL THREE INDICATORS SHOWED DOWN AND SAFE, AND GEAR DISAGREE MSG EXTINGUISHED.  (FLIGHT 3261 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24224982 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED SEVERAL GEAR SWINGS AND COULD ONLY REPLICATE THE DISCREPANCY WHEN WAITING 2 HOURS PRIOR TO EACH GEAR SWING. THE NLG WOULD RETRACT BUT NOT SHOW UP AND LOCKED UNTIL ABOUT 1 MINUTE AFTER STOWING THE HANDLE UP. BOTH MLG WHEN STOWED UP WOULD SURGE 5 TIMES PRIOR TO SETTLING IN THE STOWED POSTITION AFTER THE MINUTE WENT BY. A LOUD SQUEEKY NOISE WAS HEARD AT THE END OF EACH SWING IN THE RH MLG BAY. WHEN VERIFYING PROPER INSTALLATION OF HYDRAULIC COMPONENTS IN THE RH MLG BAY, THE AUXILIARY ASSIST VALVE WHEN INSTALLED WAS NOT IN THE FULLY RETRACTED POSITION AND NEEDS THE CLEVIS/JAMNUT ADJUSTED FOR PROPER VALVE OPERATION. ADJUSTED THE AUXILIARY ASSIST VALVE CLEVIS/JAMNUT IN REFERENCE WITH THE CRJ-700 AMM 32-32-25. PERFORMED MULTIPLE SWINGS THROUGHT THE DAY GIVING AT LEAST TWO HOURS IN BETWEEN GEAR SWINGS AND ALL OF THEM HAD NO MESSAGES AND ALL GEAR EXTENDED AND RETRACTED NORMALLY. OPS CHECK GOOD AT THIS TIME.  REFEREN
